Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/69454
標題: GENERALIZATION OF PROXY SIGNATURE BASED ON FACTORIZATION
作者: Lee, C.C.
Lin, T.C.
Tzeng, S.F.
Hwang, M.S.
期刊/報告no:: International Journal of Innovative Computing Information and Control, Volume 7, Issue 3, Page(s) 1039-1054.
摘要: A rich set of proxy signature schemes have been widely researched and discussed so far. However, they have been mainly focusing on dealing with one or two separate proxy situations each. In this article, the authors proposed the generalization of the (t(1)/n(1) - t(2)/n(2)) proxy signature scheme based on the factorization of the square root modulo of a composite number. This scheme can be applied to every proxy situation. The (t(1)/n(1) - t(2)/n(2)) proxy signature scheme allows the original group of original signers to delegate their signing capability to a designated proxy group of proxy signers. Any verifier can verify the proxy signatures on the messages with the knowledge of the identities of the actual original signers and the actual proxy signers. Furthermore, all possible attacks that have been analyzed so far have failed to break the proposed scheme.
URI: http://hdl.handle.net/11455/69454
ISSN: 1349-4198
Appears in Collections:期刊論文

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.